# SDR RAIA201506080001

- Difficulty date: June 8, 2015
- Submitted: June 14, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,679 hours, 3,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Failed
- Location: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 A/C PACK OVERHEAT DURING CRUISE, RETURN TO DEPARTURE.  MAINTENANCE INSPECTED AND REPLACED NR 2 DUEL TEMP CONTROL VALVE DUCT BOOT, OPS AND LEACK CHECKED GOOD.
